# SDR AALA20120119DFW01

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 67,523 hours, 35,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED THE MASTER WARNING LIGHT AND TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON INTERMITTENTLY FOR 3 OR 4 CYCLES.  RAN QRH CHECKLIST AND LIGHT WENT OUT AFTER 30 SECONDS AND STAYED OFF FOR REMAINDER OF FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DUCT ASSEMBLY THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
